# SDR SWIA202056043

- Difficulty date: December 31, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180541
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 FS311.75 - FS320.00 IS CORRODED   (C-CHECK) RO 2/6/2021   BLENDED OUT CORROSION ON PAX DOOR INTERCOSTAL DD3 FS311.75-FS320.00.  REF CRJ700 SRM 51-21-06-001-001-A01.  EVAL THICKNESS REMAINING IS OUT OF LIMITS.  REF REO 670-52-11-010 REV NC DATED 2002-02-25 AND CRJ700 SRM 52-00-00.  REMOVED AND REPLACED PAX DOOR INTERCOSTAL DD3.  REF CRJ700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N.  LEAK CHECK OF REPAIR AREA GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
